Facebook Pixel
EmpowHER Guest


By Anonymous June 29, 2011 - 7:22pm
Rate This

Hi! I'm 25years old, I'm on Loestrin24. Last month I missed about 3pills and this month another 3. Sunday i had a lil bleeding Monday a lil heavier and Tuesday and today Wednesday completely gone. Breast Tenderness and bloated stomach lil dorwzyness.Should I take a pregnancy test?? Please answer me!

Add a Comment2 Comments

Hi Anon,

Thanks for your question. Sometimes when you don't take your pills as directed, you can have some withdrawal bleeding because your body thinks its that time since you missed 3 pills. However, if your period is late, you can take a pregnancy test to make sure that you're not pregnant. Birth control pills are extremely effective when taken as directed. The less consistently you take them, the less effective they are. You can try setting your alarm from now on to take your pill at the same time daily and to avoid forgetting.

Good Luck and keep us updated,


June 30, 2011 - 6:10am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Thank you Rosa for the reply! I'll keep posted if anything changes..
 Lol!

June 30, 2011 - 8:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!